# SDR UALA2013052903724

- Difficulty date: May 28, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N177UA
- Make and model: Boeing 747422
- Aircraft serial: 24384
- Aircraft time: 93,986 hours, 11,371 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 425
- Condition: Failed
- Location: Master Battery
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER APU STATUS MESSAGE.  REPLACED APU BATTERY CHARGER IAW MM, OPS NORMAL. STATUS MESSAGE CLEARED.
